This product is out of stock. We recommend these alternatives.

Paracetamol Soluble Tablets - 100 x 500mg (Brand May Vary)

Based on 572 reviews
Brand May Vary
£19.89
Out of stock
£19.89
Checked for Accuracy by James O'Loan . CEO & Prescribing Pharmacist . on 20/09/2021

What are Soluble Paracetamol tablets?

Soluble Paracetamol is dissolvable paracetamol tablets which help to ease your everyday aches and pains. These tablets are dissolved and drank in a glass of water, making them ideal for those who struggle to swallow regular, solid tablets.

 

What kinds of pain can these soluble tablets be used for?

Soluble Paracetamol can be used to ease many different kinds of everyday aches and pains. Some of the most popular reasons to use these tablets include:

  • Headaches
  • Migraines
  • A toothache
  • Period pain
  • Joint pain
  • Fever
  • Symptoms of cold and flu

 

How will this product ease my aches and pains?

Soluble Paracetamol tablets contain 500mg of the active ingredient paracetamol, a popular painkiller that many people reach for when treating everyday aches and pains. Paracetamol isn’t just an effective painkiller, but can also be used to reduce fever or high temperatures, making it ideal for those suffering from symptoms of cold and flu.

 

Can I take this product if I’m taking other painkillers?

Soluble paracetamol can be taken safely with some other painkillers, including ibuprofen and aspirin. However, you should not take this product with other medications that contain paracetamol, such as co-codamol or some cold and flu medications. If you’re not sure whether you can take your painkillers at the same time safely, read the patient information leaflet of each product carefully or ask your doctor or Chemist 4 U pharmacist before taking either medication.

 

Can I take this product if I’m on other medication?

Soluble Paracetamol should not be taken with some other medicines as they can interact, causing unwanted side effects or making your medication less effective. Speak to your doctor or Chemist 4 U pharmacist before taking this product if you are taking other medication, including those you obtained without a prescription, to make sure that they are safe to take together. You should especially speak to your doctor before taking this product if you are taking any of the following:

  • Blood thinners, also known as anticoagulants, such as warfarin
  • Metoclopramide or domperidone, which is used for nausea or vomiting
  • Colestyramine, which is used to lower blood cholesterol levels
  • Any medications which contain paracetamol

 

Can I take this medication if I’m pregnant or breastfeeding?

You can use paracetamol to ease your pain if you are pregnant or breastfeeding, however, you should speak to your doctor or Chemist 4 U pharmacist before taking this product or any other medication at this time. A medical professional will be able to make sure that you’re taking medication that is safe for both you and your baby.

 

Can I drink alcohol while I’m taking this painkiller?

You should not drink alcohol while taking these tablets, as this could increase your chances of getting side effects.

 

How to take Soluble Paracetamol

For adults and children over the age of 16, use 2 Soluble Paracetamol tablets per dose. For children aged between 10 – 15, use 1 Soluble Paracetamol tablet per dose. Dissolve tablets in a full glass of water and drink right away. Leave at least 4 hours between each dose and do not take more than 4 doses in any 24 hours.

 

Why do I need to answer questions to buy this product?

You do not need a prescription for Soluble Paracetamol, however, you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Soluble Paracetamol not be used?

Soluble Paracetamol is not suitable for use by children under the age of 10. Do not take this product if you are allergic to paracetamol or any of the other listed ingredients. You should not drink alcohol while taking these tablets, this could increase your chances of getting side effects. Speak to your doctor or Chemist 4 U pharmacist before using this product if you:

  • Have severe liver or kidney problems
  • Have a liver problem caused by alcohol
  • Are taking any other medications
  • Are pregnant or breastfeeding

Soluble Paracetamol should not be taken with some other medicines, for a full list of which medications should not be used with this product, please read the patient information leaflet carefully.

 

Does this product have any side effects?

Like all medicines, Soluble Paracetamol can have side effects, although not everyone will experience them. These side effects include:

  • Swelling of the hands, feet, ankles, face, lips or throat which may cause difficulty in swallowing or breathing. You could also notice an itchy, lumpy rash (hives), or nettle rash. This may mean that you’re having an allergic reaction to paracetamol.
  • Serious skin reactions. Very rare cases have been reported.
  • You get infections or bruise more easily than usual, this could mean that you have a blood problem.

If you experience these or any other side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist right away. You can also record any side effect using the MHRA Yellow Card Scheme.

 

Why does my product look different to the photo on your website?

These soluble paracetamol tablets are a generic medication, which means that they aren't made by a specific brand. This means that we can source our paracetamol from a number of different suppliers and get the best possible price, passing the savings onto you! Although the packaging you recieve may look different, the product you recieve will include the same active ingredients and, therefore, will work the same way as similar medicines from any other manufacturer at a fraction of the price of branded products.

How to store this product

Store in a cool, dry place that is below 25 degrees C. Store in original packaging to protect from moisture, and do not use once expiration date printed on the packaging has passed. Keep out of sight and reach of children.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about an addiction to 'over the counter' medication we urge you to visit the below links for professional help and advice:

Active Ingredients

  • Paracetamol

Ingredients

  • Each tablet contains 500mg of paracetamol.

    The other ingredients are sorbitol, saccharin sodium, sodium lauryl sulphate, citric acid, sodium carbonate, sodium bicarbonate, povidone, and dimeticone.

Product Data
Days Supply
25
Active Ingredient(s)
Paracetamol
Manufacturer
Brand May Vary
Quantity
100 Tablets

5 tips to ease your joint pain during winter

      Many people dislike winter because of the dark mornings, the thick frost coating our car windows, and for some, it’s the start of sore, stiff, achy joints.   Why does this happen and how can you ease the discomfort?   In this guide we’ll discuss the link...

How to choose the right painkillers to relieve your back pain

      Looking for the right painkillers to relieve your back pain?    Whether it’s the consequence of remote working, or you’re simply seeking an alternative treatment option for a long-standing condition, you’ve come to the right place.   In this guide, we’ll suggest a range of painkillers so...

What is Sciatic Nerve Pain and How Can I Treat It?

Sciatica can be a real pain in the butt – and I mean that literally!

If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.

So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.

Can I take two painkillers at once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Do you have a headache or a migraine?

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Does this product contain sweetener

This contains sorbitol as a sweetener

Can soluble paracetamol 500mg be used in first trimester of pregnancy? If yes, what dosage? Thank you

You can use Paracetamol to ease pain in pregnancy but we advise that you speak to your GP before hand to make sure its OK for you,

Do these tablets contain E223 (Sodium Metabisulphate)?

No, these do not contain E223 (Sodium Metabisulphate), according to the Accord brand

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

By ,
3
Shocking price increase
By ,
5
Easy to take
By ,
5
Excellent family pack
By ,
5
I find it difficult to swallow tablets, my husband likes disovable tablets,so I get our parcetomol from you I have capsules,I have found it very difficult to get capsules,so I trust you to help us.always very professional.
By ,
5
Excellent pain relief.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here